# SDR SWAA2014081330828

- Difficulty date: July 27, 2014
- Submitted: August 14, 2014
- Operation: Air carrier
- Aircraft: N601WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 27695
- Aircraft time: 62,400 hours, 50,447 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 6546486
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING EXTERNAL SKIN ON FIXED LE UPPER SURFACE CRACKED AT LEVEL WBL 166.00.  REPAIRED SKIN IAW SRM.
